Join 247pharmacy
Home   Call Us: 08052255000
Login   Create Account
My Orders   Wishlist

Sold by Uden Care Pharmacy

M & B PARACETAMOL SYRUP 60ML

Children's Medicine

₦ 450

Quantity:

Description

USE

Paracip Syrup 60 ml belongs to the group of medicines called analgesics (pain killers), and antipyretics (fever-reducing agents) used to reduce fever and treat mild to moderate pain. Also, it is used to relieve headache, migraine, toothache, period pain, back pain, muscle pain and rheumatic pains

SIDE EFFECT

  • your lips, mouth, throat or tongue suddenly become swollen.
  • you're breathing very fast or struggling to breathe (you may become very wheezy or feel like you're choking or gasping for air)
  • your throat feels tight or you're struggling to swallow.

PRECAUTION

It's safe to take paracetamol with other types of painkiller that do not contain paracetamol, such as ibuprofen, aspirin or codeine. Do not take paracetamol alongside other medicines that contain paracetamol. If you take 2 different medicines that contain paracetamol, there's a risk of overdose.

Reviews

You might also like
Children's Medicine
Primpex paediatric s'

₦800

Children's Medicine
ASMALYN SALBUTAMOL S'

₦700

Children's Medicine
Emtrim Suspension'

₦840

Children's Medicine
Algafen suspension 1'

₦800

Children's Medicine
Panda Paracetamol dr'

₦900

Children's Medicine
Tutolin Children Cou'

₦600

Recently Viewed Product